CaltechAUTHORS
  A Caltech Library Service

Steady State and Periodic Solution Paths: their Bifurcations and Computations

Jepson, A. D. and Keller, H. B. (1984) Steady State and Periodic Solution Paths: their Bifurcations and Computations. In: Numerical Methods for Bifurcation Problems. International Series of Numerical Mathematics. No.70. Birkhäuser Basel , Basel, pp. 219-246. ISBN 978-3-0348-6257-8. https://resolver.caltech.edu/CaltechAUTHORS:20201020-072658771

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20201020-072658771

Abstract

In this work we present a brief account of the theory and numerical methods for the analysis and Solution of nonlinear autonomous differential equations of the form d/dτ w = f(w,λ,α); f:B₁×R²→B₂.


Item Type:Book Section
Related URLs:
URLURL TypeDescription
https://doi.org/10.1007/978-3-0348-6256-1_16DOIArticle
Additional Information:© 1984 Springer Basel AG.
Series Name:International Series of Numerical Mathematics
Issue or Number:70
DOI:10.1007/978-3-0348-6256-1_16
Record Number:CaltechAUTHORS:20201020-072658771
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20201020-072658771
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:106156
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:20 Oct 2020 20:50
Last Modified:16 Nov 2021 18:51

Repository Staff Only: item control page